# SDR FDEA201709292799

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 77,776 hours, 29,104 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N12042
- Condition: Gouged
- Location: Bs 231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCESSORY BAY LOWER SECTION OF FRAME BS 231, BL 0 HAS A GOUGE IN THE UPPER RADIUS.  CUT OUT THE DAMAGED SECTION, FABRICATED A REPAIR ANGLE , GUARD AND FILLER, INSTALLED THE REPAIR IAW SRM 53-00-07-2R.
